MathSciNet Relay Station
MathSciNet bibliographic data
MR2550070 (2010m:35285) 35L15 (35L72 35R01 58J45)
Cavalcanti, M. M.; Domingos Cavalcanti, V. N.; Fukuoka, R.; Soriano, J. A. Uniform stabilization of the wave equation on compact surfaces and locally distributed damping. Methods Appl. Anal. 15 (2008), no. 4, 405–425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement